# SDR SWAA2022020961104

- Difficulty date: January 13, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 31,912 hours, 14,352 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A62601
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; BULB SEAL SUPPORT ANGLE BRACKET CRACKED; OUTBOARD END @ DEFLECTION CONTROL RIB; FORWARD OF SEAL; (MARKED; PICTURE) ; / [01] REMOVED AND REPLACED SUPPORT ANGLE BRACKET P/N 115A6260-1 PER SRM 51-40-02.; [02] INSPECTED AS REQUIRED.
